# SDR ABXA000021

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042504
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE RIGHT FLAP CENTER FIXED VANE DELAMINATED ON UPPER SURFACE.  REPLACED FIXED VANE IAW DC9 MM 27-51-3.
